# SDR DXTA2010051204092

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 1,336 hours, 1,038 cycles
- Engine: Pwc PW545B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99125373
- Part serial: 1502
- Condition: Faulted
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR DOWN, RECEIVED GEAR UNSAFE LIGHT, NO LIGHT FOR LT MLG & GOT GREEN LIGHT FOR NOSE & RT MAIN. "HYD PRESS ON" LIGHT REMAINED ON.  RAN "MLG WILL NOT EXTEND" CHECK LIST. NO CHANGE IN GEAR INDICATIONS. ON DOWN WIND LEG 1500 FT AGL, GOT NORMAL GEAR DOWN INDICATIONS & HYD PRESS LIGHT WENT OUT. LANDED WITHOUT INCIDENT. ON TAXI-IN LT "LOW HYD FLOW" LIGHT ILLUMINATED FOR APPROX 5 SEC THEN WENT OUT. ON POST FLT, NOTICED HYD RESERVOIR INDICATOR IN TAILCONE AT MAX OVERFULL LINE.  R & R LT MLG ACTUATOR.  ALL WORK IAW MM CH 32-30-04. BLED HYD SYS. PERFORMED GEAR OPS, CHECK 10 TIMES. OPS CHECK GOOD. PERFORMED ENGINE RUNS. OPS CHECK GOOD.
